Advertisement

Mathematical Investigation for Groundwater Pollution

  • M. El Hatri
Part of the Theory and Applications of Transport in Porous Media book series (TATP, volume 11)

Abstract

In this study we give a mathematical formulation of the phenomenon of groundwater pollution, wich is due to a non—Darcy flow in an unsaturated zone and in the presence of solute transport and of heat transfer. The obtainde model is a system of coupled partial nonlinear equations of evolution type. The principal aim of this investigation is to treat theoretically the system obtained (existance and unicity of solution), within an appropriate functional framework. Thus we give the necessary mathematical conditions to be verified by the system’s data.

Keywords

Porous Medium Solute Transport Unsaturated Zone Groundwater Pollution Mathematical Investigation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Alt H.W. and Luckhaus S., Quasilinear Elliptic-Parabolic Differential Equations, Math. Z. 183, 311–341, 1983Google Scholar
  2. [2]
    Filo J. and Kačur J., Local existence general nonlinear parabolic systems, Nonlinear Analysis, Theory, Methods & Applications, V. 24, N°11, 1597 – 1681, 1995Google Scholar
  3. [3]
    Handbook of Environmental Chemistry, Vol.5 Part A, Water Pollution, Ed. Springer-Verlag, 1991Google Scholar
  4. [4]
    Trudinger N., An Imbedding Theorem for H (G,Ω), Studia Math., n°50, 1974 Google Scholar

Copyright information

© Springer Science+Business Media Dordrecht 1998

Authors and Affiliations

  • M. El Hatri
    • 1
  1. 1.Ecole Supérieure de TechnologieUniversité Sidi Mohamed Ben AbdellahFèsMorocco

Personalised recommendations